Current Medicinal Chemistry Anti-Inflammatory & Anti-Allergy Agents

Bahar Tunctan
Department of Pharmacology
Faculty of Pharmacy
Mersin University
Mersin, 33169
Turkey

Back

Adverse Cutaneous Reactions of Systemic Antihistamines

Author(s): Esen Ozkaya.

Abstract:

Cutaneous adverse reactions to systemic antihistamines are rare but an important finding. The reaction may vary from an eczematous eruption as the most frequent type, to rare but severe reactions such as urticaria / angioedema, erythema multiforme / Stevens-Johnson syndrome or Lyell syndrome. This is a review of the reported types of cutaneous adverse reactions due to systemically administered old and new antihistamines.

Keywords: antihistamines, adverse reaction, cutaneous, eczematous

Order Reprints Order Eprints Rights & PermissionsPrintExport

Article Details

VOLUME: 4
ISSUE: 5
Year: 2005
Page: [521 - 529]
Pages: 9
DOI: 10.2174/156801405774330376
Price: $58